# SDR SWIA202005190773

- Difficulty date: March 31, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BL26.00 FS280.00 P/N CC670-34117-5 IS CRACKED   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED ANGLE P/N CC670-34117-5  @ LBL26.00 FS280.00. REF: CRJ-900 SRM AND DRAWING.
